The Lupus Forum banner
1 - 1 of 1 Posts

· Inky
Joined
·
248 Posts
HI Gwennie
I am not sure what the 160 means in your blood tests, but I am sure someone else will do. It looks like the Plaquenil isn't quite controlling the lupus and they want to top your meds up to see if they can improve things.

With me the weight gain was because I got a ferocious appetite on steroids, I could eat and eat and eat. So I had to learn to control it, not always successfully.

I think the side effects depend on each individual to some extent and also on the dose. I was only on relatively low doses (10mg to start down to 5mg eventually). But my skin did get a bit thinner, my face and waist got a bit fatter and I bruised more easily. :mad:

I have never felt as good since though and am thinking those side effects may have been worth the benefits. Steroids got rid of my headaches (which are now back) gave me more energy, helped with the joint inflammation and I think helped with the depression as well. And I was able to exercise more, I can't at all just now.

I have mild lupus, other people take much bigger doses of pred. and they can tell you more than me. Not sure whether I have helped here.
Love Sara x
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top